# SDR FDEA201007152532

- Difficulty date: July 15, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - RT STA 775 L-12 FRAME FOUND DENT. MAIN DECK RT STA 775 L12 FRAME DENT TRIMMED OFF AS PER SRM 53-00-07 REPAIR 2 FIG 201   ITEM 1 REV 43. FABRICATED REPAIR DOUBLER AS PER SRM 53-00-07 REPAIR 2 FIG 201 ITEM 1   REV 43 AND HEAT TREATED TO T6 AS PER DPS7.00-1 REV BL AND AVERAGE HARDNESS VALUE   TESTED HRB 77.8 AS PER DPS1.05 REV AU. HOLES PICKED UP AS PER SRM 51-31-01 REV 43.   PROTECTED AS PER SRM 51-21-01 REV 43. INSTALLED REPAIR DOUBLER AS PER SRM 53-00-07   REPAIR 2 FIG 201 ITEM 1 REV 43. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
